Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is pregnancy possible while on Micropil Plus pills?

Hi...i am 38 years old my last period October 30. I started to take micropil plus on 4th of november but i take this pill every morning.i have a sex with my husband on 11th day but when we contact his sperm comes out but i continue taking this pill everyday without missed but i shifted taking this in the evening until the fushia pill had finished and now i continue taking the red pill but in my twodays i disharcharge brown color for 3 days and ihave 3 red left but i continueng it.Am i safe for that or when is my mens came in?
Thu, 29 Dec 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I understand your concern.
Micropil Plus is a low-dose oral contraceptive pill. Since you are taking it regularly as per the schedule, the chances of you becoming pregnant is remote.
Brown discharge what you could be having due to passing of retained blood or endometrial tissue. Kindly continue with the pills as scheduled.
In case you do not get your periods, you need to take urine pregnancy test and seek medical attention promptly.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is pregnancy possible while on Micropil Plus pills?

Hi, Thanks for posting in HCM. I understand your concern. Micropil Plus is a low-dose oral contraceptive pill. Since you are taking it regularly as per the schedule, the chances of you becoming pregnant is remote. Brown discharge what you could be having due to passing of retained blood or endometrial tissue. Kindly continue with the pills as scheduled. In case you do not get your periods, you need to take urine pregnancy test and seek medical attention promptly. Hope the information provided would be helpful. All the best.